CureZone   Log On   Join
Re: Appointment with Nutritionist
 
longterm Views: 1,022
Published: 7 years ago
 
This is a reply to # 2,114,401

Re: Appointment with Nutritionist


Interesting. How did you cure it considering you probably had too much vitamin A in your fat cells...at least in your lips?

Since most people who use Accutane are likely deficient in Vitamin A due to Vitamin A deficiency being a causes acne, I wonder if you became more Vitamin A deficient because the fake Vitamin A absorbed in fat cells although you do not have the real Vitamin A?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.234 sec, (1)